MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM TI CANCELLOUS POLYAXIAL SCREW 26MM; ORTHOSIS, CERVICAL PEDICLE SCREW SPINAL FIXATION

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM TI CANCELLOUS POLYAXIAL SCREW 26MM; ORTHOSIS, CERVICAL PEDICLE SCREW SPINAL FIXATION
Model Number 04.614.226
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional product code : kwp, mnh, mni.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no conclusion could be drawn at the time of filing this report.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6), 2021, patient underwent a posterior spinal fusion procedure for unknown reason.During the case, surgeon was placing a pedicle screw in t1 right side of patient.The tulip of the screw broke off the shank of the screw.The shank for the screw was removed and a new screw was placed.The procedure was completed successfully with a surgical delay of 2 minutes.Patient outcome was unknown.This complaint involves one (1) device.This report is for (1) 4.5mm ti cancellous polyaxial screw 26mm.This report is 1 of 1 for (b)(4).

Brand Name
4.5MM TI CANCELLOUS POLYAXIAL SCREW 26MM
Common Device Name
ORTHOSIS, CERVICAL PEDICLE SCREW SPINAL FIXATION
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11598737
Report Number2939274-2021-01632
Device Sequence Number3606089
Product Code NKG
UDI-Device Identifier10705034738840
UDI-Public(01)10705034738840
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K142838
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.614.226
Device Catalogue Number04.614.226
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/03/2021
Initial Report FDA Received Date03/31/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Patient Age39 YR